MAUDE Adverse Event Report: STRYKER SPINE-US RADIUS VITALLIUM ROD 5.5 X 600 MM W/HEX; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US RADIUS VITALLIUM ROD 5.5 X 600 MM W/HEX; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 486613602
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : no product returned.
 
Event or Problem Description
It was reported that approximately 8 years post-operatively, imaging revealed a xia polyaxial screw tip fracture and the fracture of two radius vitallium rods.This report captures the first of two radius vitallium rods.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description

Brand Name
RADIUS VITALLIUM ROD 5.5 X 600 MM W/HEX
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key19056054
Report Number0009617544-2024-00035
Device Sequence Number15461065
Product Code NKB
UDI-Device Identifier04546540604859
UDI-Public04546540604859
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082608
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number486613602
Device Lot NumberHXB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer06/18/2024
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR
Patient SexFemale
Patient Weight49 KG